# SDR IPXA2024050613462

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 57,406 hours, 8,950 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Clutch
- Part number: UNKNOWN
- Condition: Worn
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

**SDR FILED OPEN** FAULT - FOUND THE #1 LEFT MAIN ENTRY DOOR INTERNAL HANDLE COLLAR - CLUTCH WORN (REPLACE) OK TO WORK
